Re: Re: Effexor Withdrawal

Re: Re: Effexor Withdrawal

Posted by Lisa Butler on 06/29/04 at 05:32 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]


Hi Kristina, thanks for the reply. I can’t believe there are so many of us out there dealing with this same issue. They really need to do something about it and stop perscribing it to people so easily. The more I read the more I get mad also. Do you have any ideas about the weight gain or how to stop it? Does it stop as soon as you stop with the meds? I’ve never in my life experienced weight gain and I feel so lost and unatractive. I want to work out and have been til now because of the withdrawals. But so many people on this website keep saying then run like 10 miles a day and it does nothing. How can that be? I hope you find something that helps you too. Is there accupuncture for mood disorders or depression if so is it expensive. I’m so wanting to find something more natural. I feel like I’m becoming more skeptical about all these meds. Talk with you again soon.

Thanks,

Lisa



Submit Your Reply
Your Name
Your Email
Topic
Message